MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-808
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); No Code Available (3191)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).No device associated with this report was received for examination, however review of the provided photographs revealed evidence of polywear.No evidence was found of product error as a contributing factor to the abrasive wear noted in the photographs and the need for corrective action is not indicated at this time.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Initial reporter occupation: lawyer.(b)(4).Investigation summary: no device associated with this report was received for examination, however review of the provided photographs revealed evidence of polywear.No evidence was found of product error as a contributing factor to the abrasive wear noted in the photographs and the need for corrective action is not indicated at this time.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Received medical records on 06/06/2018.Medical records reviewed for mdr reportability.Left attune total knee revised to address pain, swelling, and aseptic loosening of the tibial base plate, at the cement to implant interface.An incidental unknown acl screw was explanted along with the tibial base plate and the tibial insert.The femur and patella components were retained.Depuy cement was used in primary.Doi: (b)(6) 2015; dor: (b)(6) 2017; (left knee).

Brand Name
ATTUNE CR FB INSRT SZ 8 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9848307
Report Number1818910-2020-08448
Device Sequence Number727357
Product Code JWH
UDI-Device Identifier10603295046035
UDI-Public10603295046035
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number1516-20-808
Device Catalogue Number151620808
Device Lot Number542504
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR